# SDR AALA202506255512

- Difficulty date: April 28, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311423620
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON INTERCOSTAL FITTING IN FR16 RH AT LEVEL DOOR STOP FITTING 7 PAX CABIN UPPER FUSELAGE ,MEASURE IS L=0.120 INCH. MAINTENANCE REPLACED INTERCOSTAL FITTING #7 LOCATED ON FR 16 BTW STRG 10 AND STRG 11 RH SIDE AT FWD GALLEY AREA. I.A.W. A319 SRM 51-72-11-911-001 AND A319 SRM 51-42-11-801 AND DWG-D53114223.
